# SDR CA080903010

- Difficulty date: August 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,888 hours, 11,760 cycles
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) ON DESCENT AT APPROX 13000FT THE LT HEATED WINDSHIELD CRACKED. MAINT REPLACED THE WINDSHEILD AND NO PREXISTING DAMAGE WAS FOUND WHICH WOULD HAVE CONTRIBUTED TO THE WINDOW CRACKING. PREMATURE FAILURE OF THESE WINDOWS IS NOT UNCOMMON.
